# SDR 06FDEA2651

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 46,248 hours, 19,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FS 11A TO 14 LT YD HAS CORROSION ON TOP AND BOTTOM SURFACE AROUND FAST HOLES REF N00397.  REMOVED CORROSION IAW A310 SRM 51-74-10 FOUND TO BE WITHIN LIMITS IAW A310 SRM 53-10-00 FIG 102 TABLE 102.
